# SDR AALA202508189737

- Difficulty date: August 5, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 42,601 hours, 17,533 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT A FUEL LEFT TANK PUMP 1 LOW PRESSURE ECAM DISPLAYED DURING CRUISE, FLIGHT CREW TURNED OFF PUMP SWITCH PER ECAM SUPPLEMENTAL GUIDANCE.   MAINTENANCE REPLACED LEFT FUEL PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-15.
